A1 Journal article (refereed)
A dilution test for the convergence of subseries of a monotone series (2012)


Leskelä, L., & Stenlund, M. (2012). A dilution test for the convergence of subseries of a monotone series. Journal of Classical Analysis, 1(1), 17-22. https://doi.org/10.7153/jca-01-02


JYU authors or editors


Publication details

All authors or editors: Leskelä, Lasse; Stenlund, Mikko

Journal or series: Journal of Classical Analysis

ISSN: 1848-5979

eISSN: 1848-5987

Publication year: 2012

Volume: 1

Issue number: 1

Pages range: 17-22

Publisher: Element d.o.o.

Place of Publication: Zagreb, Kroatia

Publication country: Croatia

Publication language: English

DOI: https://doi.org/10.7153/jca-01-02

Persistent website address: http://files.ele-math.com/articles/jca-01-02.pdf

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published: http://arxiv.org/abs/1011.4697


Keywords: thinning (forestry)

Free keywords: subseries; monotone series; thinning


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2012

JUFO rating: 0


Last updated on 2021-09-06 at 20:45